Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 709–716 | Cite as

Mappings of spectral sequences and the generalized homotopy axiom

  • M. A. Batanin
Article
  • 17 Downloads

Keywords

Spectral Sequence Homotopy Axiom 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    U. Kh. Karimov, “Generalized homotopy axiom,” Dokl. Akad. Nauk TadzhSSR,22, No. 9, 521–524 (1979).Google Scholar
  2. 2.
    Nguen Le An', “Generalized homotopy axiom,” Mat. Zametki,33, No. 1, 117–129 (1983).Google Scholar
  3. 3.
    H. Cartan and S. Eilenberg, Homological Algebra [Russian translation], IL, Moscow (1960).Google Scholar
  4. 4.
    N. A. Berikashvili, “Axiomatics of Steenrod-Sithikov homology theory on the category of compact Hausdorff spaces,” Tr. Mat. Inst. im. V. A. Steklova Akad. Nauk SSSR,154, 24–37 (1983).Google Scholar
  5. 5.
    A. Dold, “Homotopy theory of chain complexes,” Matematika (A collection of translations of foreign papers),7, No. 2, 3–26 (1963).Google Scholar
  6. 6.
    R. Godement, Algebraic Topology and Sheaf Theory [Russian translation], IL, Moscow (1961).Google Scholar
  7. 7.
    W. Massey, Homology and Cohomology Theory [Russian translation], Mir, Moscow (1981).Google Scholar
  8. 8.
    K. Kuratowski, Topology, Vol. 2, Academic Press (1969).Google Scholar
  9. 9.
    A. Dold and D. Puppe, “Homologie nicht-additiver Funktoren,” Ann. l'Inst. Fourier,11, 201–312 (1961).Google Scholar
  10. 10.
    V. I. Kuz'minov, “Homological theory of dimension,” Usp. Mat. Nauk,23, No. 5 (143), 3–48 (1968).Google Scholar
  11. 11.
    V. Bartik, “Alexandrov-Cech cohomology and mappings to Eilenberg-MacLane polyhedra,” Mat. Sb.,76, No. 2, 231–238 (1968).Google Scholar
  12. 12.
    D. Satya, “On the tautness property of Alexander-Spanier cohomology,” Proc. Am. Math. Soc.,52, 441–444 (1975).Google Scholar
  13. 13.
    E. G. Sklyarenko, “Homology theory and the exactness axiom,” Usp. Mat. Nauk,24, No. 5 (149), 87–140 (1969).Google Scholar
  14. 14.
    G. E. Bredon, Sheaf Theory, McGraw-Hill, New York (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • M. A. Batanin

There are no affiliations available

Personalised recommendations